Том 71
№ 11

All Issues

Shklyar T. B.

Articles: 1
Article (Ukrainian)

On positive solutions of one class of evolutionary inclusions of the subdifferential type

Kapustyan O. V., Shklyar T. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 472-480

Sufficient conditions of the existence of a nonnegative solution are obtained for an evolution inclusion of subdifferential type with multivalued non-Lipschitz perturbation. Under the additional condition of dissipativity, the existence of the global attractor in the class of nonnegative functions is proved.